MathSciNet Relay Station
MathSciNet bibliographic data
MR2357327 14F43 (13D03 16E40 18E30 32C35)
Buchweitz, Ragnar-Olaf; Flenner, Hubert The global decomposition theorem for Hochschild (co-)homology of singular spaces via the Atiyah-Chern character. Adv. Math. 217 (2008), no. 1, 243–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement